# SDR SWIA2021123063292

- Difficulty date: September 30, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL PANEL CORRODED FROM FS 409+128 TO FS 559.   (C CHECK RO 12/28/2021)   PERFORMED A MAJOR REPAIRTO RH FLOOR SILL PANEL BETWEEN FS 409+128 TO FS 559 IAW REO 601R-53-41-666 REV C, DATED 2012-11-06. COMPLIED WITH SKY CARD 51-900-1003-SKY. ATTACHED COMPLETED FORM M-337. NO WEIGHT CHANGE.
